数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库  > 数学与统计学院  > 期刊论文
题名: The periodic principal eigenvalues with applications to the nonlocal dispersal logistic equation
作者: Sun, JW; Li, WT(李万同); Wang, ZC
收录类别: SCIE
出版日期: 2017-07-15
刊名: JOURNAL OF DIFFERENTIAL EQUATIONS
卷号: 263, 期号:2, 页码:934-971
出版者: ELSEVIER
出版地: SAN DIEGO
英文摘要: In this paper, we study the nonlocal dispersal equation {u(t) = integral(RN) J(x-y)u(y, t)dy-u+lambda u-a(x, t)u(P) in (Omega) over bar x (0, +infinity), u(x, t) = 0 in (R-N\(Omega) over bar) x (0, +infinity), u(x, 0) = u(0)(x) in (Omega) over bar, where Omega subset of R-N is a bounded domain, lambda and p > 1 are constants. The dispersal kernel J is nonnegative. The function a is an element of C((Omega) over bar x R) is nonnegative and T-periodic in t, but a(x, t) has temporal or spatial degeneracies (a(x, t) vanishes). We first study the periodic nonlocal eigenvalue problems with parameter and establish the asymptotic behavior of principal eigenvalues when the parameter is large. We find that the spatial degeneracy of a(x, t) always guarantees a principal eigenfunction. Then we consider the dynamical behavior of the equation if a(x, t) has temporal or spatial degeneracies. Our results indicate that only the temporal degeneracy can not cause a change of the dynamical behavior, but the spatial degeneracy always causes fundamental changes, whether or not the temporal degeneracy appears. (C) 2017 Elsevier Inc. All rights reserved.
关键词: Positive periodic solution ; Stability ; Principal eigenvalue ; Degeneracy
作者部门: [Sun, Jian-Wen ; Li, Wan-Tong ; Wang, Zhi-Cheng] Lanzhou Univ, Key Lab Appl Math & Complex Syst, Sch Math & Stat, Lanzhou 730000, Peoples R China
通讯作者: Li, WT (reprint author), Lanzhou Univ, Key Lab Appl Math & Complex Syst, Sch Math & Stat, Lanzhou 730000, Peoples R China.
学科分类: Mathematics
文章类型: Article
所属项目编号: NSF of China [11401277, 11671180, 11371179] ; FRFCU [lzujbky-2016-99, lzujbky-2016-ct12]
所属项目名称: 国家自然科学基金项目 ; 中央高校基本科研业务费专项资金
项目资助者: NSFC ; LZU
语种: 英语
DOI: 10.1016/j.jde.2017.03.001
ISSN号: 0022-0396
WOS记录号: WOS:000400220400004
IR记录号: WOS:000400220400004
第一机构:
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.lzu.edu.cn/handle/262010/190338
Appears in Collections:数学与统计学院_期刊论文

Files in This Item:

There are no files associated with this item.


作者单位: 19MATH

Recommended Citation:
Sun, JW,Li, WT,Wang, ZC. The periodic principal eigenvalues with applications to the nonlocal dispersal logistic equation[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2017,263(2):934-971.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
 
Google Scholar
Similar articles in Google Scholar
[Sun, JW]'s Articles
[Li, WT]'s Articles
[Wang, ZC]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Sun, JW]‘s Articles
[Li, WT]‘s Articles
[Wang, ZC]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2018  兰州大学 - Feedback
Powered by CSpace